Infinite systems of stochastic differential equations and some lattice models on compact Riemannian manifolds

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 1997. Infinite systems of stochastic differential equations and some lattice models on compact Riemannian manifolds. , pp. 326-338.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A., Albeverio, S. and Kondratiev, Y.
Date: 1997
Volume: 49
Number: 3
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:53
Last Modified: 19 Oct 2015 14:24
URI: http://irep.ntu.ac.uk/id/eprint/4284

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year